MathSciNet Relay Station
MathSciNet bibliographic data
MR1435916 58F07 (35Q58)
Shabat, A. B.; Yamilov, R. I. To a transformation theory of two-dimensional integrable systems. Phys. Lett. A 227 (1997), no. 1-2, 15–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement